My question or problem is this... when I have my 2 or 3 cups of coffee in the morning..I start to feel dizzy and shaky for a couple of hours... I know that caffeine has no interaction with Bupropion, but was wondering if anyone else has had this problem. I hate the way I am feeling right now... dizzy and kind of "spaced out" hard to describe, but just not right.
I'm also on ths medication, have been for about 3 years, I had some minor side affects for a few Weeks then they went away. Coffee can cause some shakiness,.and alcohol isn't so good either, I can't give up my coffee though! Lol since every person it's different,I suggest you let you're doc.know what's going on, wellbutrin affects dopamine and if you're being treated for depression there's a chance it's not just dopamine your brain needs. Hope this is helpful, keep in touch!
Hey, new to the group... I've been on bupropion 300XL for 2 mos now (started @ 150XL)... coffee indeed can amp-you-up, when taking Bupropion (Bup), as Bup has some amphetamine-like properties (also good to know in case your employer has intermittant drug testing, as you may give a positive test for amphetamines!)... as you adapt to it, the side effects (SEs) "should" go away. Early-on I had; the shakes, sweating, insomnia, ear ringing, euphorioa, nausea, and light-headiness... all of which have since evaporated with the exception on the ear ringing... Good luck on it, Bup has been AWESOME for me & my depression.
I have been on wellbutrin for 5yrs now 300mg in the morning for PTSD.I just recently started taking 450mg and i am having the same side effects as you are.I called it a fuzzy feeling where you are talking but 10 minutes later you cant remember the conversation.Wellbutrin works great for me.I hope you get through this,most of the time its just temporary side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bupropion - I just started taking Wellbutrin XL 150 mg once a day, are the side effects severe first
Posted 12 Nov 2013 • 1 answer
Posted 2 Nov 2014 • 2 answers
Posted 13 Dec 2014 • 2 answers
Posted 13 Jun 2016 • 1 answer
Posted 19 Oct 2017 • 2 answers